File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On Ostrowski type inequalities for Stieltjes integrals with absolutely continuous integrands and integrators of bounded variation

TitleOn Ostrowski type inequalities for Stieltjes integrals with absolutely continuous integrands and integrators of bounded variation
Authors
KeywordsConvex Functions
Integral Inequalities
Mid-Point Rule
Ostrowski Inequality
Quadrature Rules
Stieltjes Integral
Trapezoidal Rule
Issue Date2007
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/camwa
Citation
Computers And Mathematics With Applications, 2007, v. 54 n. 2, p. 183-191 How to Cite?
AbstractSome Ostrowski type inequalities are given for the Stieltjes integral where the integrand is absolutely continuous while the integrator is of bounded variation. The case when | f ′ | is convex is explored. Applications for the mid-point rule and a generalised trapezoid type rule are also presented. © 2007 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156189
ISSN
2015 Impact Factor: 1.398
2015 SCImago Journal Rankings: 1.092
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCerone, Pen_US
dc.contributor.authorCheung, WSen_US
dc.contributor.authorDragomir, SSen_US
dc.date.accessioned2012-08-08T08:40:46Z-
dc.date.available2012-08-08T08:40:46Z-
dc.date.issued2007en_US
dc.identifier.citationComputers And Mathematics With Applications, 2007, v. 54 n. 2, p. 183-191en_US
dc.identifier.issn0898-1221en_US
dc.identifier.urihttp://hdl.handle.net/10722/156189-
dc.description.abstractSome Ostrowski type inequalities are given for the Stieltjes integral where the integrand is absolutely continuous while the integrator is of bounded variation. The case when | f ′ | is convex is explored. Applications for the mid-point rule and a generalised trapezoid type rule are also presented. © 2007 Elsevier Ltd. All rights reserved.en_US
dc.languageengen_US
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/camwaen_US
dc.relation.ispartofComputers and Mathematics with Applicationsen_US
dc.subjectConvex Functionsen_US
dc.subjectIntegral Inequalitiesen_US
dc.subjectMid-Point Ruleen_US
dc.subjectOstrowski Inequalityen_US
dc.subjectQuadrature Rulesen_US
dc.subjectStieltjes Integralen_US
dc.subjectTrapezoidal Ruleen_US
dc.titleOn Ostrowski type inequalities for Stieltjes integrals with absolutely continuous integrands and integrators of bounded variationen_US
dc.typeArticleen_US
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_US
dc.identifier.authorityCheung, WS=rp00678en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.camwa.2006.12.023en_US
dc.identifier.scopuseid_2-s2.0-34249881627en_US
dc.identifier.hkuros138756-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-34249881627&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume54en_US
dc.identifier.issue2en_US
dc.identifier.spage183en_US
dc.identifier.epage191en_US
dc.identifier.isiWOS:000248315800002-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridCerone, P=7003463699en_US
dc.identifier.scopusauthoridCheung, WS=7202743118en_US
dc.identifier.scopusauthoridDragomir, SS=7005468422en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats